# SDR CALA0200309

- Difficulty date: May 20, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FRAME AT STATION 1380 LEFT SIDE HAS CHAFED FRAME WEB.  CUT OUT DAMAGED AREA OF WEB, FABRICATED AND INSTALLED REPAIR PER SRM 53-01 FIG 94.
